# SDR FDKA2009080600172

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 19,478 hours, 17,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6254 CVG-SYR.  EMERGENCY LIGHT OVER EXIT ROW AND BULKHEAD INOP.  MX RESET LIGHTING SYSTEM, OPS CHECK GOOD.
